# SDR HALA2019052800257

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 22,901 hours, 3,554 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTO LAND PER MOC UNSAT - DID NOT TRACK CENTER LINE AFTER LANDING. PERFORM LAND CAT III CAPABILITY TEST PER AMM 22-97-00. NOTIFIED MCC. TEST OK ON GROUND. OK FOR SVC.
